# SDR IPXA2014071483596

- Difficulty date: June 16, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING L/E UPPER SKIN GOUGED  XOS 1187.  REPAIRED SKIN AIW EA 011-5730-01-A5455, REV IR, EO 5730-54919- A AND 8100-9.
